# SDR AALA200802334

- Difficulty date: August 20, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 82,568 hours, 16,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FUSELAGE SKIN AT STATION 1084 TO 1088 BETWEEN STRINGER 37 LT AND 38 LT HAD CORROSION ON THE OUTER SKIN SURFACE.  AREA OF DISCREPANCY IS 2.4 INCHES BY 4.6 INCHES.  REPAIRED PER MRB 767 3274.
